On the formality and strong Lefschetz property of symplectic manifolds

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 231
  • Download : 0
The main aim of this paper is to give some non-trivial results that exhibit the difference and similarity between Kahler and symplectic manifolds. To be precise, it is known that simply connected symplectic manifolds of dimension greater than 8, in general, do not satisfy the formality satisfied by all Kahler manifolds. In this paper we show that Such non-formality of simply connected symplectic manifolds occurs even in dimension 8. We do this by some complicated but explicit construction of a simply connected non-formal symplectic manifold of dimension 8. In this construction we essentially use it variation of the construction of a simply connected symplectic manifold by Gompf. As a consequence,, we can give infinitely many simply connected non-formal symplectic manifolds of any even dimension no less than 8. Secondly, we show that every compact symplectic manifold admitting a semi-free Hamiltonian circle action with only isolated fixed points must satisfy the strong Lefschetz property satisfied by all Kahler manifolds. This result shows that the strong Lefschetz property for the symplectic manifold admitting Hamiltonian circle actions is closely related to their fixed point set, as expected.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2008-09
Language
English
Article Type
Article
Keywords

KAHLER MANIFOLDS; FIXED-POINTS; SPACES

Citation

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.145, pp.363 - 377

ISSN
0305-0041
DOI
10.1017/S0305004108001382
URI
http://hdl.handle.net/10203/90882
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0